Approximation and limit theorems for quantum stochastic models with unbounded coefficients

Luc Bouten, Ramon van Handel, Andrew Silberfarb

Research output: Contribution to journalArticle

52 Scopus citations

Abstract

We prove a limit theorem for quantum stochastic differential equations with unbounded coefficients which extends the Trotter-Kato theorem for contraction semigroups. From this theorem, general results on the convergence of approximations and singular perturbations are obtained. The results are illustrated in several examples of physical interest.

Original languageEnglish (US)
Pages (from-to)3123-3147
Number of pages25
JournalJournal of Functional Analysis
Volume254
Issue number12
DOIs
StatePublished - Jun 15 2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Keywords

  • Adiabatic elimination
  • Approximation and limit theorems
  • Hudson-Parthasarathy equations
  • Quantum stochastic models
  • Singular perturbation
  • Trotter-Kato theorem

Fingerprint Dive into the research topics of 'Approximation and limit theorems for quantum stochastic models with unbounded coefficients'. Together they form a unique fingerprint.

  • Cite this